Semivariations of an additive function on a Boolean ring

Volume 117 / 2009

Zbigniew Lipecki Colloquium Mathematicum 117 (2009), 267-279 MSC: 28B05, 28A12, 28A60. DOI: 10.4064/cm117-2-9

Abstract

With an additive function $\varphi $ from a Boolean ring $A$ into a normed space two positive functions on $A$, called semivariations of $\varphi $, are associated. We characterize those functions as submeasures with some additional properties in the general case as well as in the cases where $\varphi $ is bounded or exhaustive.

Authors

  • Zbigniew LipeckiInstitute of Mathematics
    Polish Academy of Sciences
    Wrocław Branch
    Kopernika 18
    51-617 Wrocław, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image